# SDR DXTA2022010454740

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N549QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0098
- Aircraft time: 4,108 hours, 2,763 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, STARTED APU DURING TAXI IN. ENGINE BLEEDS STILL ON & APU BLEED AIR OFF. NOTICED A FAINT SMOKE ODOR & SHORTLY AFTER, AN AMBER CAS MESSAGE FOR ACM OVERTEMP.  RAN CHECKLIST & AFTER SHUTTING ENGINES OFF & NEVER APPLYING APU BLEED AIR, AMBER CAS MESSAGE DISAPPEARED.  PERFORMED GVI OF ACM BLEED DUCTS FIRE LOOP & COMPONENTS, CLEANED & INSPECTED CONNECTORS AT ACM COMPRESSOR OUTLET SENSOR IAW AMM 21-50-00 & 21-50-45,  PERFORMED TC 68A-21-181006MR1, THOUGHTOUT TASK CARD & OPS CHECK OF ECS.  NO SMOKE ODOR PRESENT IN COCKPIT OR CABIN AREA. NO AMBER ACM OVERTEMP CAS MESSAGE POSTED WHILE PERFORMING TC & OPS CHECK ALL TEMPERTURE READINGS WITHIN NORMAL OPERATING LIMITS.
